Translator Disclaimer
March 2013 Fixed point in CAT(0) spaces
Mujahid Abbas, Ismat Beg
Funct. Approx. Comment. Math. 48(1): 51-59 (March 2013). DOI: 10.7169/facm/2013.48.1.5

Abstract

We obtained sufficient conditions for existence of fixed points of involutions in CAT$(0)$ spaces. Convergence results of Mann and Ishikawa iterates of weakly contractive mappings are also proved.

Citation

Download Citation

Mujahid Abbas. Ismat Beg. "Fixed point in CAT(0) spaces." Funct. Approx. Comment. Math. 48 (1) 51 - 59, March 2013. https://doi.org/10.7169/facm/2013.48.1.5

Information

Published: March 2013
First available in Project Euclid: 25 March 2013

zbMATH: 1263.54047
MathSciNet: MR3086960
Digital Object Identifier: 10.7169/facm/2013.48.1.5

Subjects:
Primary: 47H09
Secondary: 47H10, 54H25

Rights: Copyright © 2013 Adam Mickiewicz University

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.48 • No. 1 • March 2013
Back to Top